Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Excessive urinating

hey guys, 

New to the site.was hoping someone has any info that can help.i went yesterday to get epidural shots for bulging discs I have in my neck and last night and into this morning I have had to urinate non stop!about every 10-20 mins maybe a little longer in some cases but way more than I ever had to before and all of a sudden just after the shots.has anyone ever had this happen b4.thanks

advertisement
Sign In or Register to comment.